The internet is swarming with rumors this week of a possible reason for Vladimir Putin’s aggressive behavior with Ukraine. The Russian President ordered an attack last week on key Ukrainian strongholds, like the capitol city Kiev (now spelled Kyiv according to liberal journalists.)
The most eye-rolling theory, one that reeks of liberal stupidity and harkens back to the baseless medical theories about Trump, can be traced to former U.K. intelligence official Lord David Owen.
Owen dropped a bomb during an interview this week when he theorized about Putin’s recent change in appearance. He claimed that Putin’s aggressive behavior toward Ukraine is a result of ongoing anabolic steroid use. Putin’s “bloated appearance” and drastic changes to his facial structure are apparently all the evidence Owen needs to make such claims.
“Look at his face, see how that has changed – he now has an oval face,” Owen told Times Radio.
“People who said, ‘oh, it’s plastic surgery or Botox,’ I don’t believe that at all. He’s on either anabolic steroids as a bodybuilder – and he’s very proud of his muscles and strips to the waist and everything like that – or he’s on corticosteroids. If you’re on these drugs, this gives you this face.”
Putin is an athletic man — something most liberal males can’t relate to. The Russian President is notorious for participating in high-profile sporting events, hunting, fishing, and other physical activities — often shirtless — which causes worldwide intrigue for one reason or another. He’s also a trained martial artist and, up until recently, earned a black belt, which was stripped away after the Ukraine invasion.
“It reduces your immunity and makes you more vulnerable to Covid. This man has been in complete isolation, quite extraordinary, won’t see anybody, stays miles away, tremendous pressures. Which indicates he’s on a steroid and probably, maybe, a combination of both,” Owen added.
Other public intellectuals have theorized about Putin’s behavior and appearance.
There is a theory that Vladimir Vladimirovich has a puffy face frm Botox.
Steroids cd be more likely:
+ Produce exactly this facial puffiness
+ Needs to sit remotely because lower immunity (see meetings)
+ Irritability (cf Security meeting, threats)
Recall Pompidou's last days.
— Nassim Nicholas Taleb (@nntaleb) February 27, 2022
3) Possibly immunocompromisedhttps://t.co/zrINTfXDIa
— Nassim Nicholas Taleb (@nntaleb) February 28, 2022
City Journal editor Theodore Dalrymple theorized about the reason Putin was taking steroids, even suggesting the Russian President could have cancer.
“Then there was the question, of course, as to why Putin would be taking them. Cancer, perhaps—a lymphoma?” he continued.
“If Putin were taking steroids, his extreme and seemingly bizarre anxiety about contracting Covid-19 would be explained. Both the underlying condition of cancer itself and the drugs would have made him vulnerable to such anxiety.”
None of these so-called intellectuals ever suggested that age or stress of the job could explain Putin’s slight weight gain or change in appearance. In a way it’s almost a left-wing fetishization of Putin by constantly pointing out his big, strong muscles, chiseled jawline and other attractive attributes, only now to feign shock that he’s gotten older and possibly gained weight.
Author: Asa McCue
To learn how you can use Content.ad to drive visitors to your content or add this service to your site, please contact us at [email protected].
Website owners select the type of content that appears in our units. However, if you would like to ensure that Content.ad always displays family-friendly content on this device, regardless of what site you are on, check the option below. Learn More